have been on micardis hct 40/12.5 for 6 wks when started having daily headaches then constant pvcs pacs. i had pvcs pacs for a long time but finally taking natural supplements they went away but could never manage to keep blood pressure down. i broke pill in half and finally weaned off but cant stop pvcs..anyone familiar with this type of side effect???
The only way these two could be connected is by the hctz portion causing hypokalemia, which can then trigger the PVC and PAc. This can be diagnosed by a lab test, and remedied by either taking potassium supplements, or eating 1-2 bananas daily. You should ask your primary care physician to get a lab panel to make sure this is the case. Where you also having some leg crams and or weakness along with the PVCs/PACs
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.